MathSciNet Relay Station
MathSciNet bibliographic data
MR2468952 (2009k:35287) 35Q55 (35C10 35J10 65M99)
Alomari, A. K.; Noorani, M. S. M.; Nazar, R. Explicit series solutions of some linear and nonlinear Schrodinger equations via the homotopy analysis method. Commun. Nonlinear Sci. Numer. Simul. 14 (2009), no. 4, 1196–1207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement